Pacific Journal of Mathematics

A ``going down'' theorem for certain reflected radicals.

B. J. Gardner and Patrick N. Stewart

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 381-389.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910974

Mathematical Reviews number (MathSciNet)
MR0371982

Zentralblatt MATH identifier
0298.16009

Subjects
Primary: 18A99: None of the above, but in this section
Secondary: 16A21

Citation

Gardner, B. J.; Stewart, Patrick N. A ``going down'' theorem for certain reflected radicals. Pacific J. Math. 55 (1974), no. 2, 381--389. https://projecteuclid.org/euclid.pjm/1102910974


Export citation

References

  • [1] S. A. Amitsur, Radicals of polynomial rings, Canad. J. Math., 8 (1956), 355-361.
  • [2] P. Freyd, Abelian Categories, Harper and Row, 1964.
  • [3] B. J. Gardner, Two notes on radicals of abelian groups, Comment. Math. Univ. Carolinae, 13 (1972), 419-430.
  • [4] B. J. Gardner, A note on radicals and polynomial rings, Math. Scand., 31 (1972), 83-
  • [5] B. J. Gardner and P. N. Stewart, Reflected radical classes, (in preparation).
  • [6] J. P. Jans, Some aspects of torsion, Pacific J. Math., 15 (1965), 1249-1259.
  • [7] J. Krempa, On radical propertiesof polynomialrings, Bull. Acad, Polon. Sci. Ser. Sci. Math. Astronom. Phys., 20 (1972), 545-548.
  • [8] A. H. Ortiz, A construction in general radical theory, Canad. J. Math., 22 (1970), 1097-1100.
  • [9] E. G. Sugeifer, On the general theory of radicals in categories, Amer. Math. Soc. Transl. (2) 59, 150-162.Russian original: Mat. Sb. 51 (1960), 487-500.